# SDR AWXA200601480

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57371112005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK ON FLOOR STRUCTURE IN PASSENGER CABIN +Y1292, AND FS 42+17", FS 43+919", FS 44+7", FS 45+19", FS 41+10".  SEAT TRACK LOCATED BETWEEN FR 41 TO 47/51 WAS REPLACED IAW SRM A319 51-72-11 PAGE 1 TO 2.
